MAUDE Adverse Event Report: EDWARDS LIFESCIENCES SMART PRESSURE CONTROLLER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES SMART PRESSURE CONTROLLER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number PC1Q
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during induction, a pc1q while connected to a vitawave plus cuff showed different values compared to an arm cuff.Initially, the finger cuff values were 146/63 (93) while the arm cuff read 165/70 (106).After a few arm adjustments were made and reclipping the pc1q, the finger cuff values were updated to 118/52 (75) and the arm cuff values were 130/55 (80).Patient was undergoing a spine procedure.Both cuffs were not placed on the same arm.It is unknown whether the inaccurate values were caused by the vitawave plus cuff or the pc1q.There were no patient injuries.
 
Additional Manufacturer Narrative
Additional product code: dqe, qaq, mud, dxn, dsb, fll, qms, olw device is not available for return.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.No corrective actions will be taken at this time.Report id: (b)(4) was submitted against the vitawave plus cuff.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
This event was found to be a duplicate of an existing report, 2015691-2025-09143.

Brand Name
SMART PRESSURE CONTROLLER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key23660277
Report Number2015691-2025-09614
Device Sequence Number13292951
Product Code DQK
UDI-Device Identifier00690103219395
UDI-Public00690103219395
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K243781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPC1Q
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown